MAUDE Adverse Event Report: COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 740 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 740
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial notification was submitted though the asr reporting of 1/1/2017 through 3/31/2017 asr approval # e2002003 device evaluation summary: the service engineer (se) troubleshoot the issue, replaced the non-volatile memory (nvram).The se performed calibrations and extended self-testing on the device and all tests passed.A non-volatile memory (nvram) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis; a functional testing was performed.An investigation was performed and the product analysis technician reported that the root cause was isolated to an electronic component.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 740 ventilator failed the power on self-test (post) and alarmed a vent inoperable.There was no patient involvement at the time of the event.
 
Additional Manufacturer Narrative
Product analysis: a non-volatile memory (nvram) was returned to covidien/ medtronic¿s product analysis.A visual inspection of the component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis; a functional testing was performed.An investigation was performed and the product analysis technician reported that the root cause was isolated to an electronic component.The initial notification was submitted though the asr reporting of 1/1/2017 through 3/31/2017 asr approval # e2002003.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 740 ventilator failed the power on self-test (post) and alarmed a vent inoperable.There was no patient involvement at the time of the event.The service engineer (se) troubleshoot the issue, replaced the non-volatile memory (nvram).The se performed calibrations and extended self-testing on the device and all tests passed.

Brand Name
740 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
2101 faraday ave
carlsbad CA 92008
MDR Report Key7046089
Report Number2025525-2017-05000
Device Sequence Number2079739
Product Code CBK
UDI-Device Identifier10884521078369
UDI-Public10884521078369
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number740
Device Catalogue Number740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1